| Model Number |
02.07.0514SCF |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-mar-2023: lot 155562: (b)(4) items manufactured and released on 02-feb-2016.Expiration date: 2021-01-11.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 6 years and 5 months after the first revision surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (14mm) with a thicker one (17mm) and the surgery was completed successfully.During the first revision surgery, the patient was revised from competitor components to medacta gmk revision system.